# SDR 2000UALA00720

- Difficulty date: November 24, 2000
- Submitted: January 2, 2001
- Operation: Air carrier
- Aircraft: N7461U
- Make and model: Boeing 727222
- Aircraft serial: 21915
- Aircraft time: 59,217 hours, 34,407 cycles
- Engine: Pwa JT8D15
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Adj
- Location: Pax Door
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PREVIOUS CREW REPORTED FORWARD ENTRY DOOR HANDLE POPPED UP ON LANDING.  FORWARD ENTRY LIGHT ANNUCIATOR ILLUMINATED AND RUSH OF AIR HEARD BY FLIGHT ATTENDANT. SUPPLEMENTAL DATA UPDATE CORRECTED NOSE NUMBER FROM 7251 TO 7261.MAINTENANCE INFO: ACCOMPLISHED DOOR FORCE CHECK PER MAINTENANCE MANUAL.  FOUND TORQUE LIMITS 26,27 & 27 FT.LBS TO OPEN  .CLOSES AT 49, 47 & 46FT.LBS.  BELOW LIMITS, SUGGEST DOOR OR HANDLE RIGGING IS REQUIRED.  CYCLED DOOR OPEN, THEN CLOSED. RECHECKED DOOR FORCES AGAIN PER MAINTENANCE MANUAL WITH SPRING GAUGE. FOUND DOOR FORCES WELL WITHIN LIMITS THROUGHOUT THE OPERATION OF DOOR.  DOOR CLOSES AND LATCHES AT PROPER ANGLE.
